Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


resistance
Mar 14, 2008

I have been taking efavirenzs and combivar for a year now.When i went for my first viral load test it was very low then I went again a month later it came back very high does this suggest that there is resistance. I am still waiting for my oter results to see if ther was an error or something

Response from Dr. Young

Thanks for your post.

A detectable viral load (especially one that's high) while adherently taking HIV medications is suggestive of a problem--most often related to the emergence of drug resistance.

It's important to confirm the viral load result with a second test, and if confirmed, drug resistance testing is highly recommended.

I hope the test was in error,

BY



Previous
Is excersing good?
Next
tox screen + on antivirals

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement